Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suggest treatment for stomach pain, gas, diarrhea and constipation

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1989
Answered : 3409 Questions
Question
I just returned from Mexico. I might of had some not fully cooked eggs.
I have stomach pain, gas, diarriah, and constipation from medication I have been taking Imodium & Pepto Bismal.
Tue, 24 Apr 2018 in Digestion and Bowels
 
 
Answered by Dr. Kathy Robinson 11 minutes later
Brief Answer:
travelers diarrhea

Detailed Answer:
Hello and thanks for your question,
You most likely have travelers diarrhea and this will probably need antibiotics to get clear. You should see a doctor soon for a stool culture and stool for ova and parasites and to get a prescription to treat travelers diarrhea.
I hope you are feeling better soon. See a doctor as soon as possible and push fluids to avoid dehydration.
Regards,
Dr. Robinson
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor